# SDR BSAASDR0719

- Difficulty date: June 2, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 23,435 hours, 35,217 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 1560283000
- Condition: Split
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB TO ALTITUDE, THE RT BLEED AIR FAIL ANNUNCIATOR LIGHT CAME ON AT 16,800FT.  CREW FOLLOWED CHECKLIST PROCEDURES, SHUT OFF BLEED ON RIGHT SIDE AND RETURNED TO STATION, LIGHT WENT OUT AT 7,000FT DURING RETURN TO STATION.  INITIALLY DEFERRED THE RT BLEED SYSTEM IAW THE MEL.  TROUBLESHOOTING FOUND A NEW SPLIT IN THE EVA TUBING IN RT WING AREA BY PANEL 611.  SYSTEM OPS CHECK GOOD.
